# SDR UALA2008112006582

- Difficulty date: November 19, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 59,932 hours, 22,121 cycles
- Engine: Pwa PW2037
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Part number: AS150528A0032
- Condition: Damaged
- Location: Cabin Pressure
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PRESSURIZATION PROBLEM.  RTFL.  REPLACED BLOWN FLEX DUCT.
